RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1947, Volume 2, Issue 6(22), Pages 159–173 (Mi umn6996)  

This article is cited in 6 scientific papers (total in 6 papers)

Surveys and translations

The representation of Lie algebras by matrices

I. D. Ado


Full text: PDF file (1831 kB)

Bibliographic databases:


Citation: I. D. Ado, “The representation of Lie algebras by matrices”, Uspekhi Mat. Nauk, 2:6(22) (1947), 159–173

Citation in format AMSBIB
\Bibitem{Ado47}
\by I.~D.~Ado
\paper The representation of~Lie algebras by matrices
\jour Uspekhi Mat. Nauk
\yr 1947
\vol 2
\issue 6(22)
\pages 159--173
\mathnet{http://mi.mathnet.ru/umn6996}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27753}


Linking options:
  • http://mi.mathnet.ru/eng/umn6996
  • http://mi.mathnet.ru/eng/umn/v2/i6/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Derevenskii, “Systems of matrix linear differential equations of first order”, Math. Notes, 66:1 (1999), 51–61  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. P. Derevenskii, “Bernoulli matrix equations. I”, Russian Math. (Iz. VUZ), 52:2 (2008), 12–21  mathnet  crossref  mathscinet  elib
    3. Carinena J.F., de Lucas J., “Lie Systems: Theory, Generalisations, and Applications”, Diss. Math., 2011, no. 479, 6+  isi
    4. A. N. Abyzov, Yu. A. Alpin, N. A. Koreshkov, M. F. Nasrutdinov, S. N. Tronin, “Algebraicheskie issledovaniya v Kazanskom universitete ot V. V. Morozova do nashikh dnei”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 154, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2012, 44–59  mathnet
    5. M. O. Katanaev, “Geometricheskie metody v matematicheskoi fizike. Prilozheniya v kvantovoi mekhanike. Chast 1”, Lekts. kursy NOTs, 25, MIAN, M., 2015, 3–174  mathnet  crossref  elib
    6. M. O. Katanaev, “Geometricheskie metody v matematicheskoi fizike. Prilozheniya v kvantovoi mekhanike. Chast 2”, Lekts. kursy NOTs, 26, MIAN, M., 2015, 3–184  mathnet  crossref  elib
  • Успехи математических наук
    Number of views:
    This page:1435
    Full text:634
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018